Differential and Integral Equations

On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations

Brian H. Gilding

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Reaction-convection-diffusion equations with a monostable reaction term, that generalize the KPP equation, admit a global travelling-wave solution whose limiting values are the stable and unstable steady states if and only if the wave-speed is greater than or equal to some critical number. In a recent paper, Crooks and Mascia showed that, in the vanishing viscosity limit, this minimal speed tends to the corresponding minimal wave-speed associated with the first-order equation without the diffusion term. An alternative proof of this result is presented using an integral equation approach developed by the author and Robert Kersner.

Article information

Source
Differential Integral Equations, Volume 23, Number 5/6 (2010), 445-450.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019305

Mathematical Reviews number (MathSciNet)
MR2654244

Zentralblatt MATH identifier
1240.35251

Subjects
Primary: 35C07: Traveling wave solutions 35K10: Second-order parabolic equations 35A18: Wave front sets

Citation

Gilding, Brian H. On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations. Differential Integral Equations 23 (2010), no. 5/6, 445--450. https://projecteuclid.org/euclid.die/1356019305


Export citation